I was on NuvaRing for two and half years or so, and towards the end of using it I noticed that it was nearly impossible for me to orgasm during intercourse or other sexual activities. This was not an issue before I started NuvaRing, so I attributed the problem to using it. I also experienced chronic vaginal yeast infections, bacterial vaginosis, and vaginal itching and discharge (without an infection).
I recently got off the Ring and started oral contraceptives. I was just curious as to whether my problem with not being able to orgasm will go away now that I have gotten off of the Ring. Has anyone else experiened this problem??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.